PL EN


Preferences help
enabled [disable] Abstract
Number of results
2005 | 5 | 1 | 36-42
Article title

Zmiany dermatologiczne u osób leczonych neuroleptykami klasycznymi i lekami przeciwpsychotycznymi II generacji

Content
Title variants
EN
Dermatological disorders in psychiatric patients treated with typical and atypical neuroleptics
Languages of publication
EN PL
Abstracts
EN
Skin reactions deserve a particular attention because they are the most common among all adverse drug reactions. Dermatological disorders can be merely one and the only symptom of adverse drug reaction, but they can also be an element of the whole group of symptoms. Therefore, skin is regarded as a signalling organ. Neuroleptics constitute a group of drugs giving a large number of side effects. These symptoms are connected with various organs and body systems. Since the introduction of the first typical neuroleptic drug, psychiatrists have observed dermatological disorders in patients treated with these neuroleptics. Most of these disorders are treated effectively and they are not dangerous for the patient. Hyperpigmentation, photosensitivity, urticaria and pruritus are most often observed. However, there is insufficient data dealing with dermatological disorders in patients treated with atypical neuroleptics drugs. Aim: The aim of the study was to establish and compare types of dermatological disorders in patients with mental disorders, treated with typical and atypical neuroleptics. Material and methods: In the study 42 patients hospitalised and treated with neuroleptic drugs in a psychiatric hospital took part. In the assessment of the group analysis of medical documentation was used – psychiatric diagnosis according to ICD-10, dermatological diagnosis and current neuroleptic therapy. Results and conclusions: 42.9% of the subjects were treated with typical neuroleptic and 57.1% with atypchlorical one. Sebaceous gland diseases dominated in both groups, and additionally allergic disorders in patients treated with atypical neuroleptics.
PL
Reakcje skórne zasługują na szczególną uwagę, ponieważ są najpowszechniejsze wśród wszystkich reakcji polekowych. Reakcja skórna może być jedynym objawem niepożądanego odczynu polekowego bądź też tylko jednym z elementów całego zespołu objawów. Z tego powodu uważa się skórę za narząd sygnałowy organizmu. Leki przeciwpsychotyczne stanowią grupę leków dającą stosunkowo dużo objawów ubocznych. Objawy te dotyczą różnych narządów i układów. Od czasu wprowadzenia pierwszego leku przeciwpsychotycznego psychiatrzy obserwowali występowanie zmian skórnych u pacjentów leczonych kolejnymi klasycznymi neuroleptykami. Większość tych zmian jest łagodna, dobrze poddaje się leczeniu i nie stanowi ryzyka dla zdrowia pacjentów. Najczęściej obserwuje się hiperpigmentację, fotowrażliwość, pokrzywkę i świąd skóry. Niewiele jest natomiast danych dotyczących występowania zmian skórnych u pacjentów leczonych lekami przeciwpsychotycznymi II generacji. Cele: Ustalenie i porównanie rodzaju zmian dermatologicznych występujących u pacjentów z zaburzeniami psychicznymi, leczonych neuroleptykami klasycznymi i lekami przeciwpsychotycznymi II generacji. Materiały i metody: Analiza dokumentacji medycznej 42 pacjentów hospitalizowanych na oddziałach psychiatrycznych dotyczącej rozpoznania psychiatrycznego według ICD-10, rozpoznania dermatologicznego, aktualnej terapii neuroleptykami. Wyniki i wnioski: W badanej grupie 42,9% pacjentów było leczonych jednym neuroleptykiem klasycznym, a u 57,1% zastosowano monoterapię lekiem przeciwpsychotycznym II generacji. W przypadku monoterapii neuroleptykiem klasycznym dominowały choroby gruczołów łojowych, natomiast u leczonych lekiem II generacji – choroby gruczołów łojowych oraz choroby alergiczne.
Discipline
Publisher

Year
Volume
5
Issue
1
Pages
36-42
Physical description
Contributors
  • V rok Wydziału Lekarskiego UM w Łodzi, Klinika Zaburzeń Afektywnych i Psychiatrii Młodzieży UM w Łodzi. Kierownik: prof. dr hab. n. med. Jolanta Rabe-Jabłońska
References
  • 1. Kowalski M.L. (red.): Immunologia kliniczna. Mediton, Łódź 2000: 297-328.
  • 2. Czarnecka-Operacz M., Silny P: Osutki polekowe. Alerg. Astma Immun. 2000; 5: 165-174.
  • 3. Jabłońska S., Chorzelski T: Choroby skóry. PZWL, Warszawa 2002: 187-190.
  • 4. Nurowska-Niewiarowska K.: Objawy niepożądane przy leczeniu neuroleptykami. Postępy Psychiatr. Neurol. l993; 2: 97-106.
  • 5. Warnock J.K., Morris D.W: Adverse cutaneous reactions to antipsychotics. Am. J. Clin. Dermatol. 2002; 3: 629-636.
  • 6. Jarema M., Rybakowski J., Landowski J.: Leki antypsy-chotyczne drugiej generacji: podobieństwa i różnice. Psychiatr. Pol. 2003; 37: 7-28.
  • 7. Bloom D., Krishnan B., Thavundayil J.X., Lal S.: Resolution of chlorpromazine-induced cutaneous pigmentation following substitution with levomepromazine or other neuroleptics. Acta Psychiatr. Scand. 1993; 87: 223-224.
  • 8. Thompson T.R., Lal S., Yassa R., Gerstein W.: Resolution of chlorpromazine-induced pigmentation with haloperidol substitution. Acta Psychiatr. Scand. 1988; 78: 763-765.
  • 9. Kozłowska A.: Polekowe odczyny krostkowe. Przegl. Dermatol. 2000; 87: 327-331.
  • 10. Murak-Kozanecka E., Rabe-Jabłońska J.: Częstość występowania i rodzaj zmian dermatologicznych u pacjentów psychiatrycznych leczonych lekami psychotropowymi. Psychiatr. Pol. 2004;38:491-505.
  • 11. Lepp U., Schlaak M., Schulz K.H.: Contact dermatitis to chlorprothixene. Allergy 1998; 53: 718-719.
  • 12. Wrzyszcz M., Mazur K.: Epidemiologia chorób alergicznych: alergiczne choroby skóry, alergia na leki, alergia pokarmowa, alergia najad owadów żądlących. Alerg. Astma Immun. 1997; 2: 129-135.
  • 13. Simpson G.M., Pi E.H., Sramek J.J. Jr: Adverse effects of antipsychotic agents. Drugs 1981; 21: 138-151.
  • 14. Latini A., Carducci M.: Psoriasis during therapy with olanzapine. Eur. J. Dermatol. 2003; 13: 404-405.
  • 15. Ascari-Raccagni A., Baldari U., Rossi E., Alessandrini F.: Exacerbation of chronic large plaque psoriasis associated with Olanzepine therapy. J. Eur. Acad. Dermatol. Venereol. 2000; 14:315-316.
  • 16. Adams B.B., Mutasim D.F.: Pustular eruption induced by olanzapine, a novel antipsychotic agent. J. Am. Acad. Dermatol. 1999; 41 (5 cz. 2): 851-853.
  • 17. Botey E., Lopez Abad R., Gazquez V., Gaig P.: A case of urticaria due to sulpiride. Allergy 2004; 59: 1020-1021.
  • 18. Srebrnik A., Shachar E., Brenner S.: Suspected induction of a pyoderma gangrenosum-like eruption due to sulpiride treatment. Cutis 2001; 67: 253-256.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-c105dae2-9a12-4c5b-b885-c2161048c30e
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.